# SDR YENA20120714557

- Difficulty date: July 14, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N589JB
- Make and model: Airbus A320-232
- Aircraft serial: 2215
- Aircraft time: 33,313 hours, 11,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321413
- Part serial: 1216
- Condition: Failed
- Location: Cabin
- Part time: 33,313 hours, 11,710 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 654 SJU-TPA, DURING MAINTENANCE THE RIGHT EMERGENCY LIGHT FAILED TEST.  REMOVED AND REPLACED BATTERY FOR RIGHT EPSU IAM AMM 33-51-38.  OPS CHECK GOOD.
